# SDR SWAA093000

- Difficulty date: May 8, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 22,410 hours, 12,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  RELAMPED PER MM.
